Note on a limit-point criterion
Abstract: A sufficient condition is given for the formal differential operator $\tau y(t) = (p(t)y’(t))’ + q(t)y(t)$ defined on the interval $[a,b),b \leqq \infty$, to be of limit-point type at $b$; this generalizes a criterion of Ismagilov given for the case $p(t) = 1$ and $b = \infty$.
R. S. Ismagilov, On the self-adjointness of the Sturm-Liouville operator, Uspehi Mat. Nauk 18 (1963), no. 5 (113), 161-166. (Russian) MR 27 #4979.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B20
Retrieve articles in all journals with MSC: 34B20